# SDR CALA2017123104707

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 93,766 hours, 9,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 131W13011117
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LOWER DOOR HINGE DAMAGED (CRACKED). INSTALLED DOOR CASTING P/N 131W1301-1117 TO DOOR ASSY REF IPC 52-11-06-01 AND SOPM 20-11-00. VERIFIED INSTALLATION OF L1 DOOR CASTING TO DOOR ASSY. REF: IPC 52 -11-06-01 AND SOPM 20-11-00.
